# SDR KBM2004F00100

- Difficulty date: March 11, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- System (JASC): 7931 · Engine Oil Pressure
- Part: Gauge
- Condition: Erratic
- Location: Oil Press
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE GAUGE READS ERRATIC.  REMOVED AND REPLACED.
